`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Invariant measures and Statistical solutions of the globally modified Navier-Stokes equations

Pages: 761 - 781, Volume 10, Issue 4, November 2008

doi:10.3934/dcdsb.2008.10.761       Abstract        Full Text (244.3K)       Related Articles

Tomás Caraballo - Dpto. Ecuaciones Diferenciales y Análisis Numérico, Universidad de Sevilla, Apdo. de Correos 1160, 41080-Sevilla, Spain (email)
Peter E. Kloeden - Institut für Mathematik, Johann Wolfgang Goethe Universität, D-60054 Frankfurt am Main, Germany (email)
José Real - Dpto. de Ecuaciones Diferenciales y Análisis Numérico, Universidad de Sevilla, Apdo. de Correos 1160, 41080-Sevilla, Spain (email)

Abstract: We obtain regularity results for solutions of the three dimensional system of globally modified Navier-Stokes equations, and we investigate the relationship between global attractors, invariant measures, time-average measures and statistical solutions of these system in the case of temporally independent forcing.

Keywords:  Globally modified Navier-Stokes equations, regularity results, global attractors, invariant measures, statistical solutions,time-average measures.
Mathematics Subject Classification:  35Q30, 35K90, 37L30.

Received: May 2007;      Revised: May 2008;      Published: August 2008.